# SDR SWIA2020021148407

- Difficulty date: January 9, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 41,359 hours, 26,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IS CORRODED BETWEEN F.S 310.00 AND F.S 319.00 AT STRG. 19 R/H.   (C-CHECK) RO 2/07/2020   REPLACED INTERCOSTAL AT STRINGER 19R, BETWEEN FS310.00 & 319.00 PER SRM.
